# SDR CA131217003

- Difficulty date: December 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Inoperative
- Location: Elt
- Component: Elt, Artex
- Component part number: 4535002
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ANNUAL CAR 571 CERTIFICATION TESTS, G-SWITCH FOUND INOPERATIVE.
